# SDR MASA2010082400915

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 14,104 hours, 11,383 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EXIT SIGN DAMAGED.  REMOVED AND REPLACED MAIN ENTRY DOOR EXIT SIGN NO FURTHER DEFECTS NOTED.
